Call for Paper - January 2023 Edition
IJCA solicits original research papers for the January 2023 Edition. Last date of manuscript submission is December 20, 2022. Read More

Weakly (pp, µy) – Continuous Functions on Generalized Topological Spaces

Print
PDF
International Journal of Computer Applications
© 2014 by IJCA Journal
Volume 85 - Number 5
Year of Publication: 2014
Authors:
C. Janaki
K. Binoy Balan
10.5120/14836-3096

C Janaki and Binoy K Balan. Article: Weakly (pp, my) Continuous Functions on Generalized Topological Spaces. International Journal of Computer Applications 85(5):15-18, January 2014. Full text available. BibTeX

@article{key:article,
	author = {C. Janaki and K. Binoy Balan},
	title = {Article: Weakly (pp, my)  Continuous Functions on Generalized Topological Spaces},
	journal = {International Journal of Computer Applications},
	year = {2014},
	volume = {85},
	number = {5},
	pages = {15-18},
	month = {January},
	note = {Full text available}
}

Abstract

This paper introduces and study a class of function namely weakly (?p, µy) – continuous functions. Some characterizations and properties concerning weakly (?p, µy) – continuous functions are obtained.

References

  • A. AL-Omari and T. Noiri, A unified theory of contra (µ, ?)- continuous functions in generalized Topological space, Acta Math. Hungar. ,135(1- 2)(2012),31-41.
  • K. Binoy Balan and C. Janaki, µ-?r? closed sets in generalized topological space, Int. Journal ofAdv. sci. and Tech. research, 2(6),(2012), 352-359.
  • K. Binoy Balan and C. Janaki, Contra (?p, µy)-continuity on generalized topological space, Int. Journal of Statistika and Mathematika, (Vol 6)(1)(2013),30-34.
  • K. Binoy Balan and C. Janaki, On ?p-compact spaces and ?p-connectedness, Int. Journal of scientific and Research publications, (Vol 3)(9)(2013),1-3.
  • Á. Császár, Generalized topology, generalized continuity, Acta Math. Hungar. , 96,(2002), 351-357.
  • Á. Császár, Generalized open sets in generalized topologies, Acta Math. Hungar. , 106,(2005), 53-66.
  • S. Jafari, R. M. Latif and S. P. Moshokoa, A note on generalized topological spaces and preorder, CUBO, 12(02)(2010),123-126.
  • R. Khayyeri and R. Mohamadian, On Base for Generalized Topological spaces, Int. J. Contemp. Math. Sciences, (Vol 6)(2011)(48)2377-2383.
  • S. Krishnaprakash, V. Dhanya and R. Ramesh, On Weakly (b, µy)-continuous functions, Int. Journal of Math. Archive, 3(10)(2012)3692-3695.
  • W. K. Min, Weak continuity on generalized topological spaces,Acta Math. Hungar. ,124(1-2)(2009),73-81.
  • R. Shen, Remarks on products of generalized topologies, Acta Math. Hungar. , 124(4)(2009),363-369.